# SDR GUUA94371010111A

- Difficulty date: January 1, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 31,884 hours, 37,208 cycles
- Engine: Pwa PT6*
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 12991004717
- Part serial: S2067
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSP DISCOVERED ISOLATOR MOUNT WELD AREA CRACKS.   PERFORMED WELD REPAIR TO ENGINE TRUSS TUBE WELD AREAS.
